# SDR AALA201705269013

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 73,247 hours, 25,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY THE L2 DOOR, THE LENS DETACH DURING FLIGHT.   SECURED THE LENS IAW AMM 33-51-01.  OPS CHECKED GOOD.
